# SDR C1Y2002F00000

- Difficulty date: February 26, 2002
- Submitted: April 10, 2002
- Operation: Air carrier
- Aircraft: N407LG
- Make and model: Bell 407
- Aircraft serial: 53143
- Engine: Allsn 250C47B
- System (JASC): 2140 · Heating System
- Part: Shutoff Valve
- Condition: Failed
- Location: Cabin Heater
- Part time: 695 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN HEATER SHUTOFF VALVE (PN ES26185-1) WOULD CONTINUALLY TRIP THE CIRCUIT BREAKER.  INSTALLED NEW VALVE.  HEATER OPERATION BACK TO NORMAL.
